# SDR UIEA2016062700490

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N648GT
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,709 hours, 17,403 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FAN COWL RT INTERNAL ZONE MATERIAL DELAMINATION.  REMOVED DELAMINATION SKIN FROM INBD CORNER EDGE, REPAIR WITH GRAPHITE AND FIBER PLIES IAW AMM 54-22-01.
